# SDR DBC2002F00003

- Difficulty date: June 6, 2002
- Submitted: June 21, 2002
- Operation: Air carrier
- Aircraft: N350DS
- Make and model: Lear 31
- Aircraft serial: 002
- System (JASC): 2731 · Elevator Tab Control System
- Part: Indicator
- Part number: 660821718
- Part serial: 88
- Condition: Failed
- Location: Pitch Trim
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

UPON LANDING (TAKEOFF TRIM) ANNUNCIATOR ILLUMINATED.  PILOT CHECKED PITCH TRIM INDICATOR AND FOUND IT INDICATED TRIM WAS WITHIN TAKEOFF LIMITS.  OPERATION OF PITCH TRIM SWITCH WOULD ADJUST TRIM BUT INDICATOR DID NOT MOVE.  TROUBLESHOT TO FAILED TRIM INDICATOR.  REMOVED TRIM INDICATOR (PN 6608217-18)(SN 88) REPLACED WITH SERVICEABLE UNIT.  OPERATIONS CHECKED GOOD.
